MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2009996
Medical Device Problem Codes Device Displays Incorrect Message (2591); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was evaluated by a boston scientific field service engineer (fse) at the facility.The fse identified that the breaker that the outlet was connected to was tripped.The breaker switch on the back of laser was tripped as well.The breaker switch was reset, and the unit turned on with no errors.The fse verified that the cooling system functioned properly, and the gauge read correct readings.The optics were inspected and verified, and the console was verified for near and far alignment.Power output tests were performed and verified to meet specifications.Based on this information, the reported event is confirmed.The fse solved the issue and t e console performs according to manufacturer specifications.Based on the analysis results, an evaluation conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that during a laser lithotripsy procedure, the console prompted error 282.The customer turned the laser off, however the laser could not be turned back on then.After troubleshooting, the breaker switch on the laser was found to be on the off position and after, the laser was turned back on.The physician put a stent in the patient and brought the patient back again to complete the procedure as the stones were unable to be removed during the first attempt.The patient had been administered general anesthesia.The customer is requesting that a field service engineer(fse)come check out the console.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or when sedation is unknown.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19141226
Report Number2124215-2024-23699
Device Sequence Number7861557
Product Code GEX
UDI-Device Identifier07290109145518
UDI-Public07290109145518
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2009996
Device Catalogue NumberGA-2009996
Device Lot Number0000001094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown